# SDR HEEA955902

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2277A
- Make and model: Bell 206B
- Aircraft serial: 3630
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Corroded
- Location: M/R
- Part time: 7,425 hours
- Component: 206011100149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GREASE WATERY & BLACK COLORED.  O/B BEARING JOURNAL BREAKING DOWN, EXCESSIVE CORROSION IN RETAINER BORES, AND SURFACE CORROSION ON YOKE BETWEEN JOURNALS. SCRAPPED YOKE LOCALLY.
